# SDR SWAA2023060143179

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BETWEEN BS986.5; WL208.1 AND RBL44 AT AFT GALLEY AREA 2023-295231<[01] EQUIPMENT P/N 45MG; S/N 130063701; DUE DATE 16-JUN-23 WAS USED.;[02] TOOL USED PN:38DL PLUS; SN:120398603; DUE DATE:07-NOV-23;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[04] INSPECTION REJECT IN STEP 12 SEE TTG8Q00KWUHT;[05] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[06] REPAIRED FLOOR BEAM LOC 986.5 AND WL208.1 AND RBL 8 TO RBL64 I.A.W B737-700 SRM 53-70-51-2R-4 REPAIR 4 ;EA NÏ¿½: 1-753-31349 AND EA 23-153-01501.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[07] REPAIRED FLOOR BEAM LOC 986.5 AND WL208.1 AND RBL 8 TO RBL64 I.A.W B737-700 SRM 53-70-51-2R-4 REPAIR 4 ;EA NÏ¿½: 1-753-31349 AND EA 23-153-01501.SEE INDIVIDUAL STEP SIGN OFFS BELOW.. RII ITEM
